# SDR AALA991641

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOD LIGHTS IN TAIL CONE INOPERATIVE.  REPAIRED HOT WIRE TO EMERGENCY EXIT FLOOD LIGHT SYSTEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
